# SDR 2006UALA02293

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 51,701 hours, 18,913 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 595-624
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 595-624, STR 12L-15L IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED. EXT FUSE SKIN REPAIR STA 595-624, STR 12L-15L HAS PREVIOUS REPAIR,NEW REPAIR INSTALLED.  THIS REPAIR IS TIME LIMITED FOR 12 MONTHS.
